# SDR 2022FA0000426

- Difficulty date: July 4, 2022
- Submitted: August 4, 2022
- Operation: General aviation
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Out Of Position
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LH ENGINE TORQUE INDICATION QITH CONTINUOUS OSCILATION. QRF TO SLLP. CORRECTIVE ACTION: REPOSITIONES ELECTRICAL LINE IAW WDM 77-12-01. IN OPERATIONAL TEST OK IAW AMM 72-00-00.
